View Full Version : Not being able to get high off DXM anymore
I've taken my fair share of DXM containing products in my life, mostly throughout my senior year in high school (60-70 times). I've used DXM pills, CCC's (nono) and Delysum, and other related DXM products. Why can't I get high off these products anymore, for no matter how long I haven't done them for? I'd go 4-5 months without using them, just to experience the flushing red of the skin, and massive shits, as if it's just not even being metabolized into my system and passing right out... Any insight on this?
What plateau are you aiming for?
Do you regularly use other dissociatives, or serotonin-releasing drugs? (SSRI, SNRI, MDMA, cocaine, aMT)
Are you dosing syrups, pills, gelcaps, or pure powder?
Does your dosage format contain other drugs (guaifensin is known to cause the shits)
The flushing and shits sounds to me like you're drinking a first or second plat dosage of syrup. Most of the syrups have varying additives (sorbitol, propylene glycol) that can cause people to feel flushed and itchy or get the liqui-shits. I bet you're feeling the effects but just not being very pleased with them.
At 1st and 2nt plateau doses DXM essentially acts as a serotonin-norepinephrine reuptake inhibitor (SNRI) more than a dissociative.
Try doing an extraction, like an Agent Lemon or something? Or try switching dose forms.
You can also try a small dose of an antihistamine to prevent itching.
You're not alone with this issue, lots of people have trouble with DXM tolerance making their trips less enjoyable.
Powered by vBulletin® Version 4.1.12 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.